1 doctor weighed in:

I been taking ibeproufin for pain lately & ever since then i been feeling sick in my upper stomach, chills, & pooping nausea?

1 doctor weighed in
Dr. Linda Gromko
Family Medicine

In brief: May be a side effect

Ibuprofen - and all medications in its family - can cause gastrointestinal irritation, upset stomach, nausea, even bleeding or ulcer! bleeding from the GI tract may appear as black, tarry stools - or look like coffee grounds when you vomit.
Isn't that interesting? Clearly, get in touch with your doctor urgently if these things happen. A switch to tylenol (acetaminophen) could help, but check in with your doctor.

In brief: May be a side effect

Ibuprofen - and all medications in its family - can cause gastrointestinal irritation, upset stomach, nausea, even bleeding or ulcer! bleeding from the GI tract may appear as black, tarry stools - or look like coffee grounds when you vomit.
Isn't that interesting? Clearly, get in touch with your doctor urgently if these things happen. A switch to tylenol (acetaminophen) could help, but check in with your doctor.
Dr. Linda Gromko
Dr. Linda Gromko
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors